Aa
A
A
Close
1875307 tn?1320425447
Birth control, topamax, and multiple periods? Help
Okay so I'm not sure where else to go so I'll just pose this question. I'm taking 200mg of topamax a day and I'm also on birth control. This has never really been a problem up until recently. I take my BC at 10:00 every night. If I'm even an hour late I will start my period. Sometimes I will just start without messing up on my BC. This month I've had three periods. Last month I had two, the month before I had two, with almost non-stop spotting between them. What's going on? Is this normal? Do I need to be on high dose BC? What should I do? I should mention that I'm a college student and my gyno is 8 hours away to make matters worse...

Any advice will be greatly appreciated :)
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139

Hello,
There is a possibility that you are having hormonal imbalance or the efficacy of birth control is being effected by Topamax which is causing hormonal disturbances. I suggest you to consult your gynecologist and get both of these possibilities evaluated. You may need a complete hormone profile done.
I hope it helps. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources